# SDR ASAA2025110762181

- Difficulty date: November 7, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 65,244 hours, 19,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE. GROUNDED - YES. PERFORMED L1 DOOR ADJUSTMENT IAW AMM 52-11-00-820-801. L1 DOOR OPS CHECK GOOD IN REF TO AMM 52-11-00-700-804. NO FURTHER DEFECTS NOTED.
